| Model Number |
385101 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd q-syte extension set 15 cm (6 in) 1.14 ml std bore the tubing deformed during use.There was no report of patient impact.The following information was provided by the initial reporter: tube deformation when priming medication.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 25-feb-2022.H6: investigation summary our quality engineer inspected the 1 sample and 2 photos submitted for evaluation.The reported issue was confirmed upon inspection of the sample.During inspection it was seen that the tubing of the sample had burst.Bd determined that the cause of the failure was a result of exceeding the pressure allowed by the product.The product is designed not to leak at pressures below 45 psi or at 20 psi after 100 actuations.A device history record review showed no non-conformances associated with this issue during the production of this batch.